# SDR UALA2012092005325

- Difficulty date: September 20, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,721 hours, 15,890 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRING ISSUES.  REMOVED DAMAGED WIRING AND INSTALLED NEW WIRES THRU NEW CONDUIT AND TERMINATED IN D40442P TO TB211.  NEED TO SECURE CONDUIT AND CONNECTOR D40442P.  SECURED CONNECTOR D40442P AND CONDUIT FROM CONNECTOR TO FWD JUNCTION BOX.
